MathSciNet Relay Station
MathSciNet bibliographic data
MR575307 (82k:57006) 57N15 (57N20)
Chapman, T. A. Approximating maps into fiber bundles by homeomorphisms. Rocky Mountain J. Math. 10 (1980), no. 2, 333–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement